MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away.The cause of death is not believed to be related to stimulation; however, it remains unconfirmed.No further information has been obtained.
 
Additional Manufacturer Narrative
Additional product(s) in device system: model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: 5007926.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: 5014417.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Serial number: na.Batch/lot number: 21101842.Model/catalog description: clik anchor.Unique identifier (udi) #:(b)(4).

Brand Name
Precision? Montage? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50810853
Report Number3006630150-2026-06869
Device Sequence Number12922777
Product Code LGW
UDI-Device Identifier08714729905943
UDI-Public(01)08714729905943(17)200215(10)352960
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2020
Device Model NumberSC-1200
Device Catalogue NumberSC-1200
Device Lot Number352960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale